# SDR PIDA20050096

- Difficulty date: July 7, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fitting
- Part number: 655483830
- Condition: Cracked
- Location: Apu Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE FOR AFT APU DOOR HINGE CRACKED.  REPLACED FITTING AND ATTACH ANGLES PER DWG 65-54838.
